# SDR AALA201904219001

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 24,263 hours, 9,839 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 441K82T1
- Part serial: B1708
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EMERGENCY LANDING TO SEA ON ACCOUNT OF HYDRAULIC SYSTEM A DEPLEATD TO 23% AND ANTI-SKID LIGHT ILLUMINATED AFTER TAKEOFF DUE TO SUSPECTED TIRE BLOW OUT. MAINTENANCE FOUND THE #2 MAIN TIRE BLEW OUT WHICH CAUSED DAMAGE TO SOME HYDRAULIC LINES AND STRUCTURE. MAINTENANCE REMOVED AND REPLACED THE #2 MAIN TIRE ASSEMBLY IAW AMM 32-45-11.
